# SDR AU990120

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C268103024
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR HYDRAULIC PIPE WALL THICKNESS WORN DUE TO RUBBING AGAINST THE RT MAIN LANDING GEAR TELEFLEX CABLE P/N 10-61337-8.
